# SDR JJBA20220202013

- Difficulty date: February 2, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 44,768 hours, 27,943 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF 4 AREA, CORROSION FOUND ON CENTER OMEGA BEAM FLOOR STRUCTURE BTW FR 59 TO FR 60. CORROSION ON CENTER OMEGA BEAM BTW FR 59 TO 60 FOUND OUT OF LIMITS. CUT-OUT ON OMEGA BEAM PERFORMED. CENTER OMEGA BEAM BTW FR 59-60 REPAIRED WITH DOUBLER
